Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 74, NWS Springfield, MO

April 9, 20095 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 9, 2009, 7:44 PM CDT for 5 counties in Missouri. It was in force for 61 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2009, 7:44 PM CDT (00:44 UTC)
Expired
Apr 9, 2009, 8:45 PM CDT
In force
61 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Cedar County, MO, Dade County, MO, Greene County, MO, Lawrence County, MO, Polk County, MO

The radar

The Springfield radar (KSGF), 46 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 7:58 PM CDTTSTM WND GST 50Greenfield, MO
Apr 9, 8:15 PM CDTTSTM WND GST 70Walnut Grove, MO
Apr 9, 8:19 PM CDTTSTM WND GST 681 N Sacville, MOMEASURED AT INTERSECTION OF HIGHWAYS BB AND Z NEAR FARM ROAD 10.
Apr 9, 8:30 PM CDTTSTM WND GST 65Brighton, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 1:44 PM CDTTornado WatchSPC7 hr
Apr 9, 7:21 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 440 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
124 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
561 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
440 m²/s²
0-3 km storm-relative helicity
474 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 100044
SVRSGF
MOC039-057-077-109-167-100145-
/O.NEW.KSGF.SV.W.0074.090410T0044Z-090410T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 PM CDT THU APR 9 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DADE COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN CEDAR COUNTY IN SOUTHWEST MISSOURI...
  WESTERN POLK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 845 PM CDT.

* AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR RED OAK...OR 15 MILES SOUTHWEST OF
  GREENFIELD...MOVING NORTHEAST AT 40 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LOCKWOOD BY 755 PM CDT.
  GREENFIELD BY 805 PM CDT.
  8 MILES NORTHWEST OF EVERTON BY 810 PM CDT.
  9 MILES NORTHWEST OF WALNUT GROVE BY 825 PM CDT.
  FAIR PLAY BY 835 PM CDT.

THE TOWNS OF MEINERT...PENNSBORO...SOUTH GREENFIELD...DADEVILLE...
CANE HILL...BONA...MASTERS...EUDORA AND ALDRICH ARE ALSO IN THE PATH
OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

&&

LAT...LON 3716 9406 3729 9406 3729 9407 3743 9408
      3783 9367 3783 9364 3745 9325
TIME...MOT...LOC 0044Z 233DEG 34KT 3729 9403

$$

CLAYCOMB
2 follow-up statements
000 
WWUS53 KSGF 100119
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
819 PM CDT THU APR 9 2009

MOC109-100129-
/O.CAN.KSGF.SV.W.0074.000000T0000Z-090410T0145Z/
LAWRENCE MO-
819 PM CDT THU APR 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAWRENCE COUNTY
IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTHWESTERN MISSOURI.

&&

LAT...LON 3733 9366 3750 9381 3762 9389 3783 9367
      3783 9364 3745 9325
TIME...MOT...LOC 0119Z 231DEG 46KT 3753 9365

$$

MOC039-057-077-167-100145-
/O.CON.KSGF.SV.W.0074.000000T0000Z-090410T0145Z/
GREENE MO-DADE MO-POLK MO-CEDAR MO-
819 PM CDT THU APR 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHEASTERN DADE...NORTHWESTERN GREENE...SOUTHEASTERN CEDAR AND
WESTERN POLK COUNTIES...

AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR BONA...OR 12 MILES NORTHEAST OF
GREENFIELD...MOVING NORTHEAST AT 50 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FAIR PLAY BY 825 PM CDT.

THE TOWN OF ALDRICH IS IN THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.

&&

LAT...LON 3733 9366 3750 9381 3762 9389 3783 9367
      3783 9364 3745 9325
TIME...MOT...LOC 0119Z 231DEG 46KT 3753 9365

$$

ANGLE
000 
WWUS53 KSGF 100147
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
847 PM CDT THU APR 9 2009

MOC039-057-077-167-100157-
/O.EXP.KSGF.SV.W.0074.000000T0000Z-090410T0145Z/
GREENE MO-DADE MO-POLK MO-CEDAR MO-
847 PM CDT THU APR 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DADE...
NORTHWESTERN GREENE...SOUTHEASTERN CEDAR AND WESTERN POLK COUNTIES
EXPIRES AT 845 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

LAT...LON 3733 9366 3750 9381 3762 9389 3783 9367
      3783 9364 3745 9325
TIME...MOT...LOC 0119Z 231DEG 46KT 3753 9364

$$

FOSTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 6:35 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Apr 9, 6:35 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
635 PM CDT THU APR 9 2009

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

WARM FRONT EXTENDS FROM JUST NORTH OF PARSONS KS TO JUST SOUTH OF
JOPLIN TO THE NEAR FLIPPIN AR. SOME STORMS HAVE STARTED TO DEVELOP
ALONG AND NORTH OF THE WARM FRONT IN RESPONSE TO COOLING MIDLEVELS
WITH THE APPROACH OF THE UPPER LOW. STORMS OVER SOUTHEAST
KANSAS...AT LEAST IN BOURBON COUNTY/FT SCOTT AREA SHOULD BE
SOMEWHAT ELEVATED NORTH OF THE WARM FRONT.

FARTHER SOUTH OVER FAR NORTHEAST OK/KS/MO BORDER REGION...STORMS ARE
MORE SFC BASED IN THE WARM SECTOR WITH MLCAPES OFF THE RUC
1000-1200 J/KG ALONG THE DRYLINE. AREA OF MAIN CONCERN WILL
CONTINUE TO BE THE NARROW CORRIDOR ALONG AND SOUTH OF THE WARM
FRONT WHERE THE DRY LINE IS INTERSECTING AND CATCHING UP TO IT.
EVEN IN THE WARM SECTOR AHEAD OF THE DRY LINE OVER A LARGE SECTION
OF OK/AR...THE SFC FLOW WILL BE BACKED...AND RUC 0-1KM HELICITY IS
400-500 M2/S2 IN THAT AREA...EVEN UP INTO SW MO. THAT AREA WILL
NEED TO BE WATCHED FOR STORM ROTATION...ESPECIALLY WHERE STORMS
BEGIN TO CROSS THE WARM FRONTAL BOUNDARY OVER SOUTHWEST PORTIONS
OF THE CWFA.

EVOLUTION OF THIS SYSTEM IS EXPECTED IS EXPECTED TO BE MORE LINEAR
AS IT HEAD DEEPER INTO THE OZARKS. DSA

&&

.DISCUSSION...

CURRENTLY...SURFACE LOW SITUATED OVER NORTH CENTRAL
OKLAHOMA...NEAR ENID. WARM FRONT STILL TO OUR SOUTH...LYING ACROSS
NORTHERN ARKANSAS NEAR THE STATE LINE. BEHIND THIS
FRONT...DEW POINTS IN THE MID AND UPPER 50S RESIDE. WHILE NORTH OF
THE FRONT OVER THE OZARKS...DEW POINTS REMAIN IN THE REMAIN IN THE
LOW TO MID 40S. COLD FRONT EXTENDS FROM LOW FROM PNC...TO JUST
WEST OF OKC...BACK INTO CENTRAL TEXAS. BETWEEN THE TWO FRONT...A
GULF SURGE IN DEW POINTS FROM MID 60S IN NORTHERN TEXAS...TO LOW
60S IN EASTERN OKLAHOMA...TO LOW 50S IN SOUTHEAST KANSAS EXISTS.
PROFILER WINDS AT 850 AND 925MBS HAVE REALLY BEGUN TO INCREASE
OVER EASTERN OKLAHOMA AND HAVE SHIFTED TO THE SOUTHWEST AT
30-40KTS. SHOULD START TO SEE THESE HIGHER DEW POINTS ADVECT INTO
SOUTHWEST MISSOURI BY LATE AFTERNOON AS THE WARM FRONT FINALLY
MAKES ITS WAY INTO SOUTHERN MISSOURI. LASTLY...BACK EDGE OF UPPER
CLOUDINESS JUST NOW MAKING ITS WAY ACROSS THE WESTERN MISSOURI
STATE LINE. BEHIND THESE CLOUDS...TEMPERATURES HAVE WARMED INTO
THE LOW 70S ACROSS SOUTHEAST KANSAS...TO THE UPPER 70S ACROSS
SOUTHEAST OKLAHOMA. WE SHOULD SEE TEMPERATURES INCREASING ACROSS
WESTERN MISSOURI THIS AFTERNOON AS THE CLEARING LINE MOVES
EAST. ALL THESE FACTORS CONTINUE TO POINT TOWARDS SEVERE WEATHER
LATE THIS AFTERNOON AND EVENING.

LOOKS LIKE MOST FAVORABLE SPOT FOR SEVERE WEATHER LATE THIS
AFTERNOON AND EARLY EVENING CONTINUES TO BE EXTREME SOUTHEAST
KANSAS AND SOUTHERN MISSOURI...JUST AHEAD OF THE SURFACE LOW THAT
CONTINUES TO TRACK ACROSS SOUTHERN MISSOURI. WRF CAPES ALONG THE
MISSOURI/ARKANSAS LINE FORECAST NEAR 800 TO 900 J/KG. BY LATE THIS
EVENING...SURFACE LOW FORECAST TO BE CENTERED NEAR
CASSVILLE...WITH WARM FRONT EXTENDING NORTHEAST TO VICHY. LOOKS
LIKE PREDOMINANT RAINFALL WILL BE ALONG THE WARM FRONT...WITH WRAP
AROUND MOISTURE IN NORTHERLY FLOW ACROSS OUR WESTERN COUNTIES.
SEVERE THREAT WOULD BE OUT AHEAD OF THIS LOW FOR OUR SOUTHWEST
COUNTIES AT THAT TIME.

BY FRIDAY MORNING...SURFACE LOW FORECAST NEAR THE BOOT HEEL AREA
AND SEVERE THREAT WOULD BE OVER FOR OUR CWA. MAY STILL SEE SOME
LIGHT RAIN IN THE WRAP AROUND MOISTURE FRIDAY MORNING. ALL RAIN
LOOKS TO COME TO AN END BY FRIDAY AFTERNOON AS SURFACE HIGH MOVES
SOUTH INTO IOWA.

NEXT CHANCE FOR RAIN LOOKS TO BE SUNDAY EVENING INTO MONDAY AS
ANOTHER STRONG SURFACE LOW MOVES INTO CENTRAL OKLAHOMA...THEN INTO
CENTRAL ARKANSAS EARLY MONDAY MORNING. GOOD GULF MOISTURE RETURN WITH
THIS SYSTEM AND MODELS FORECASTING A FAIRLY DECENT SOAKING RAIN
EVENT WITH THIS SYSTEM. RAINFALL AMOUNTS UP TO AN INCH AND A HALF
COULD FALL ACROSS THE CWA WITH THIS SYSTEM AS IT TRACKS
ACROSS THE AREA. BUT SEVERE WEATHER SHOULD REMAIN EAST AND SOUTH
OF THE SURFACE LOW IN SOUTHERN ARKANSAS...INTO THE GULF STATES.

ACTIVE PATTERN CONTINUES THROUGH NEXT WEEK WITH ANOTHER FRONT
MOVES INTO THE AREA WEDNESDAY AFTERNOON/EVENING.

&&

.AVIATION...

FOR THE 18Z KSGF/KJLN TAFS...LOOKING FOR CEILINGS TO LOWER DURING
THE AFTERNOON WITH SCATTERED SHOWERS AS LOW LEVEL MOISTURE
INCREASES AHEAD OF STORM SYSTEM. MAIN BAND OF CONVECTION WILL
LIKELY HOLD OFF UNTIL AFTER 23Z BUT EXPECTING HEAVY RAIN WITH
CEILINGS DROPPING INTO MVFR CATEGORY. IFR EXPECTED BEHIND THE LOW
AFTER 06Z TONIGHT WITH WINDS SWITCHING TO THE NORTHWEST.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 9, 5:56 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
556 PM CDT THU APR 9 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-102300-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
556 PM CDT THU APR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS WITH SCATTERED SEVERE STORMS CAPABLE OF PRODUCING:

  HAIL TO THE SIZE OF GOLF BALLS.
  WIND GUSTS TO 70 MPH.
  ISOLATED TORNADOES.
  AND HEAVY RAINFALL.

  AREAS AFFECTED AND TIMING:

  STORMS WILL IMPACT EXTREME SOUTHEAST KANSAS AND SOUTHWEST
  MISSOURI FROM 6 PM TO MIDNIGHT...AND ALL OF THE MISSOURI OZARKS
  FROM 8 PM INTO THE OVERNIGHT HOURS.

  DISCUSSION:

  THUNDERSTORMS WILL SPREAD NORTHEAST INTO THE OUTLOOK AREA THIS
  EVENING AS SURFACE LOW PRESSURE TRACKS FROM NORTH CENTRAL
  OKLAHOMA EAST ACROSS FAR SOUTHERN MISSOURI.

  THE GREATEST INSTABILITY AND HIGHEST RISK OF SEVERE WEATHER WILL
  BE ACROSS EXTREME SOUTHEAST KANSAS AND FAR SOUTHERN MISSOURI
  MAINLY ALONG AND SOUTH OF HIGHWAY 60. LARGE HAIL...DAMAGING
  STRAIGHT LINE WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE IN
  THIS AREA. TO THE NORTH...HAIL WILL BE THE PRIMARY HAZARD WITH
  THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THUNDERSTORMS WILL BE DIMINISHING FRIDAY MORNING AS THE STORM
  SYSTEM AFFECTING THE REGION EXITS TO THE NORTHEAST. AT THIS
  TIME...STORMS ARE NOT EXPECTED TO BE SEVERE FRIDAY MORNING.

  ANOTHER STORM SYSTEM WILL MOVE ACROSS THE REGION ON SUNDAY AND
  MONDAY. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED WEST OF A LINE FROM
  NEVADA TO CASSVILLE BETWEEN 6 AND 10 PM...AND MAY BE NEEDED
  FURTHER EAST INTO SOUTH CENTRAL TO CENTRAL MISSOURI AFTER 8 PM
  THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Apr 9, 6:48 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 PM CDT THU APR 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     1 S JOPLIN              37.07N  94.51W
04/09/2009  E50 MPH          JASPER             MO   AMATEUR RADIO

&&

KARDELL
Local storm report, Apr 9, 6:54 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 PM CDT THU APR 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             GOODMAN                 36.74N  94.40W
04/09/2009  E0.25 INCH       MCDONALD           MO   EMERGENCY MNGR

&&

KARDELL
Local storm report, Apr 9, 7:03 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
703 PM CDT THU APR 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0649 PM     HAIL             REDFIELD                37.84N  94.88W
04/09/2009  E0.25 INCH       BOURBON            KS   EMERGENCY MNGR

&&

KARDELL
Local storm report, Apr 9, 7:11 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
711 PM CDT THU APR 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     NEOSHO                  36.87N  94.37W
04/09/2009                   NEWTON             MO   LAW ENFORCEMENT

            ROOF BLOWN OFF STRUCTURE WITH DEBRIS ACROSS HIGHWAY 59

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:11 PM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, McDonald, Newton64 min
Apr 9, 7:24 PM CDTSevere Thunderstorm WarningSGFBarry45 min
Apr 9, 7:53 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Lawrence, Stone, Webster52 min
Apr 9, 8:01 PM CDTTornado WarningSGFDade, Greene, Lawrence21 min
Apr 9, 8:07 PM CDTSevere Thunderstorm WarningSGFStone, Taney53 min
Apr 9, 8:19 PM CDTTornado WarningSGFDallas, Greene, Polk26 min
Apr 9, 8:24 PM CDTTornado WarningSGFChristian, Greene, Webster51 min
Apr 9, 8:35 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney55 min
Apr 9, 8:37 PM CDTTornado WarningSGFDallas, Greene, Webster38 min
Apr 9, 8:42 PM CDTSevere Thunderstorm WarningSGFChristian, Dallas, Douglas, Greene, Laclede, Webster and 1 more63 min
Apr 9, 8:46 PM CDTTornado WarningSGFWebster, Wright27 min
Apr 9, 8:54 PM CDTTornado WarningSGFDouglas, Ozark51 min
Apr 9, 9:02 PM CDTTornado WarningSGFOzark43 min
Apr 9, 9:05 PM CDTTornado WarningSGFWright40 min
Apr 9, 9:07 PM CDTTornado WarningSGFLaclede, Webster25 min
Apr 9, 9:19 PM CDTSevere Thunderstorm WarningSGFCamden, Douglas, Howell, Laclede, Ozark, Phelps and 3 more56 min
Apr 9, 9:35 PM CDTTornado WarningSGFLaclede, Pulaski40 min
Apr 9, 9:35 PM CDTTornado WarningSGFDouglas, Howell45 min
Apr 9, 9:41 PM CDTTornado WarningSGFHowell, Ozark49 min
Apr 9, 9:48 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski41 min
Apr 9, 10:03 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Oregon, Phelps, Shannon72 min
Apr 10, 3:27 AM CDTFrost AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 22 more29 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.